Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 83, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2025, 5:43 AM CDT for 4 counties in Wisconsin. It was in force for 62 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2025, 5:43 AM CDT (10:43 UTC)
- Expired
- Jul 19, 2025, 6:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:52 AM CDT | HAIL 1 | 6 Ne Nutterville, WI | Report from mPING: Quarter (1.00 in.). |
| Jul 19, 6:02 AM CDT | TSTM WND DMG | 6 Nw Hogarty, WI | Newly finished barn down. Multiple trees in the area damaged. Chicken coop gone. Time estimated via radar, report via social media. |
| Jul 19, 6:03 AM CDT | TSTM WND DMG | 6 Wnw Hogarty, WI | Trees down in Hewitt. |
| Jul 19, 6:03 AM CDT | HAIL 1.25 | 6 Wnw Hogarty, WI | Corrects previous hail report from 6 WNW Hogarty. |
| Jul 19, 6:03 AM CDT | HAIL 1.5 | 6 Wnw Hogarty, WI | |
| Jul 19, 6:05 AM CDT | TSTM WND DMG | 2 Ene Hogarty, WI | Numerous trees down. Three campers received minor injuries. |
| Jul 19, 6:06 AM CDT | TSTM WND DMG | 2 Nnw Hogarty, WI | RV blown over in the town of Harrison. |
| Jul 19, 6:15 AM CDT | TSTM WND DMG | 2 Nnw Aniwa, WI | Trees down. |
| Jul 19, 6:16 AM CDT | TSTM WND DMG | Aniwa, WI | Several trees down in Aniwa. |
| Jul 19, 6:20 AM CDT | HAIL 1.75 | 3 N Birnamwood, WI | Report relayed via WSAW-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120
WUUS53 KGRB 191043
SVRGRB
WIC067-069-073-115-191145-
/O.NEW.KGRB.SV.W.0083.250719T1043Z-250719T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
543 AM CDT Sat Jul 19 2025
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Marathon County in central Wisconsin...
Southwestern Langlade County in north central Wisconsin...
Southeastern Lincoln County in north central Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 645 AM CDT.
* At 543 AM CDT, a severe thunderstorm was located 9 miles south of
Dutch Corners, or 11 miles northeast of Wausau, moving east at 30
mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Antigo around 615 AM CDT.
Other locations impacted by the severe thunderstorm include Glandon,
Ackley Wildlife Area, Nutterville, Hogarty, Aniwa, Elmhurst,
Birnamwood, Mattoon and Phlox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing large hail.
&&
LAT...LON 4504 8970 4522 8962 4517 8898 4485 8898
TIME...MOT...LOC 1042Z 286DEG 28KT 4510 8954
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Kurimski6 follow-up statements
557
WWUS53 KGRB 191056
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
556 AM CDT Sat Jul 19 2025
WIC067-069-073-115-191145-
/O.CON.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Langlade WI-Lincoln WI-Marathon WI-Shawano WI-
556 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN MARATHON, SOUTHWESTERN LANGLADE, SOUTHEASTERN
LINCOLN AND WESTERN SHAWANO COUNTIES...
At 556 AM CDT, a severe thunderstorm was located 14 miles southeast
of Dutch Corners, or 12 miles southwest of Antigo, moving east at 30
mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained spotters reported. At 552 AM, quarter size hail
was reported near Nutterville.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
This severe thunderstorm will be near...
Antigo around 615 AM CDT.
Other locations impacted by the severe thunderstorm include Glandon,
Ackley Wildlife Area, Hogarty, Aniwa, Elmhurst, Birnamwood, Mattoon
and Phlox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced large hail.
&&
LAT...LON 4504 8970 4522 8962 4517 8898 4485 8898
TIME...MOT...LOC 1043Z 286DEG 28KT 4510 8953
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Kurimski473
WWUS53 KGRB 191102
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
602 AM CDT Sat Jul 19 2025
WIC069-191112-
/O.CAN.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Lincoln WI-
602 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN LINCOLN
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4502 8961 4512 8945 4512 8943 4518 8943
4520 8942 4517 8898 4485 8898
TIME...MOT...LOC 1056Z 286DEG 28KT 4507 8939
$$
WIC067-073-115-191145-
/O.CON.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Langlade WI-Marathon WI-Shawano WI-
602 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN MARATHON, SOUTHWESTERN LANGLADE AND WESTERN SHAWANO
COUNTIES...
At 602 AM CDT, a severe thunderstorm was located 10 miles southwest
of Antigo, moving east at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained spotters reported. At 552 AM, quarter size hail
was reported near Nutterville.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
This severe thunderstorm will be near...
Antigo around 615 AM CDT.
Other locations impacted by the severe thunderstorm include Hogarty,
Glandon, Aniwa, Elmhurst, Birnamwood, Mattoon and Phlox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4502 8961 4512 8945 4512 8943 4518 8943
4520 8942 4517 8898 4485 8898
TIME...MOT...LOC 1056Z 286DEG 28KT 4507 8939
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Kurimski636
WWUS53 KGRB 191118
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
618 AM CDT Sat Jul 19 2025
WIC067-073-115-191145-
/O.CON.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Langlade WI-Marathon WI-Shawano WI-
618 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN MARATHON, SOUTHWESTERN LANGLADE AND WESTERN SHAWANO
COUNTIES...
At 618 AM CDT, a severe thunderstorm was located 11 miles south of
Antigo, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement reported.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
This severe thunderstorm will be near...
Antigo around 620 AM CDT.
Other locations impacted by the severe thunderstorm include Aniwa,
Birnamwood, Elmhurst, Mattoon, Phlox and Bowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4495 8936 4505 8929 4515 8924 4511 8898
4485 8898
TIME...MOT...LOC 1102Z 291DEG 28KT 4503 8933
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Kurimski103
WWUS53 KGRB 191126
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
626 AM CDT Sat Jul 19 2025
WIC073-191136-
/O.CAN.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Marathon WI-
626 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
MARATHON COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4491 8921 4501 8920 4511 8921 4511 8898
4485 8898
TIME...MOT...LOC 1118Z 291DEG 28KT 4499 8916
$$
WIC067-115-191145-
/O.CON.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Langlade WI-Shawano WI-
626 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTH CENTRAL LANGLADE AND WESTERN SHAWANO COUNTIES...
At 626 AM CDT, a severe thunderstorm was located 10 miles northeast
of Wittenberg, or 13 miles south of Antigo, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement reported.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Other locations impacted by the severe thunderstorm include Mattoon,
Phlox and Bowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4491 8921 4501 8920 4511 8921 4511 8898
4485 8898
TIME...MOT...LOC 1118Z 291DEG 28KT 4499 8916
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Kurimski242
WWUS53 KGRB 191139
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
639 AM CDT Sat Jul 19 2025
WIC067-191149-
/O.CAN.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Langlade WI-
639 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTH CENTRAL
LANGLADE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4490 8919 4503 8915 4503 8898 4485 8898
TIME...MOT...LOC 1126Z 291DEG 28KT 4496 8908
$$
WIC115-191145-
/O.CON.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/
Shawano WI-
639 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR WESTERN SHAWANO COUNTY...
At 639 AM CDT, a severe thunderstorm was located 7 miles southwest
of Neopit, or 18 miles southeast of Antigo, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement reported.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
Western Shawano County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4490 8919 4503 8915 4503 8898 4485 8898
TIME...MOT...LOC 1126Z 291DEG 28KT 4496 8908
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Kurimski632 WWUS53 KGRB 191145 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 645 AM CDT Sat Jul 19 2025 WIC115-191155- /O.EXP.KGRB.SV.W.0083.000000T0000Z-250719T1145Z/ Shawano WI- 645 AM CDT Sat Jul 19 2025 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR WESTERN SHAWANO COUNTY... The Severe Thunderstorm Warning that was previously in effect has been reissued for Shawano County and is in effect until 730 AM CDT. Please refer to that bulletin for the latest severe weather information. && LAT...LON 4490 8919 4503 8915 4503 8898 4485 8898 TIME...MOT...LOC 1139Z 291DEG 28KT 4492 8894 $$ Kurimski
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:08 AM CDT, 1 hour 35 minutes earlier. Its key messages:
- Showers and scattered thunderstorms expected at times today, then pleasant conditions return tonight through Monday. Some storms could be strong to severe this afternoon across central and east-central Wisconsin.
- Smoke from the Canadian wildfires could reach the surface at times Sunday and Sunday night.
- An active pattern is expected during the middle of next week, with periodic chances of showers and thunderstorms. Strong storms and heavy rain will be possible at times.
Area forecast discussion, Jul 19, 4:08 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 408 AM CDT Sat Jul 19 2025 Forecast discussion for routine morning forecast issuance .KEY MESSAGES... - Showers and scattered thunderstorms expected at times today, then pleasant conditions return tonight through Monday. Some storms could be strong to severe this afternoon across central and east-central Wisconsin. - Smoke from the Canadian wildfires could reach the surface at times Sunday and Sunday night. - An active pattern is expected during the middle of next week, with periodic chances of showers and thunderstorms. Strong storms and heavy rain will be possible at times. && .DISCUSSION... Issued at 408 AM CDT Sat Jul 19 2025 Short Term...Today...Tonight...and Sunday An area of showers and isolated thunderstorms, associated with weak mid level frontogenesis, will continue tracking through the area this morning. Additional showers and thunderstorms will be possible across central and east-central Wisconsin this morning as a warm front lifts north over these areas with isentropic lift providing the main forcing mechanism. A cold front pushing south this afternoon could bring yet another round of showers and thunderstorms as it sinks south. While these first few rounds of convection should not be severe given the marginal instability in place of a few hundred J/kg of MUCAPE, the activity this afternoon could be strong to severe as SBCAPEs rise to 1000 to 1500 J/kg along with 30 knots of bulk shear. The main concern is the abundant cloud cover across the area with all these areas of convection ongoing, which could limit the severe threat as the expected amount of instability may not be fully realized. The SBCAPE profiles are fairly long and skinny with a unidirectional hodograph, which could also limit severe potential. Any strong to severe storms this afternoon could produce gusty winds and hail. High pressure brings dry and pleasant conditions tonight and Sunday. Smoke from Canadian wildfires will push into the forecast area Saturday night into Sunday. While the initial surge should be aloft, there is some potential for surface-based smoke on Sunday. Therefore, kept the increased sky cover a bit Saturday night into Sunday per the previous forecast and added areas of smoke to the forecast on Sunday. Long Term...Sunday Night Through Friday Models continue to trend towards no precip on Monday with surface high pressure slowly drifting to the northeast and keeping conditions dry. However, there could be some lingering smoke making for hazy skies. Temps to remain near or a couple degrees below normal on Monday. The active pattern kicks in Tuesday with a zonal progressive flow aloft and stagnant frontal boundaries at the surface. This will create opportunities for rain and thunderstorms as various shortwaves and upper jet streaks create broad lift, and boundaries at the surface will also be a source for initiation. It remains difficult to pin down details, as several complexes may develop and move through or near the area next week, which may also lay down and alter boundaries which will influence how storms will track the next day. Strong to severe thunderstorm and heavy rain leading to localized flooding are also on the table at times, with daytime instability as high as 2000-3000 J/kg and pwats around 2 inches. The greatest potential is in the Wed/Thu time frame as these parameters peak and a cold front finally pushes through. Some agreement that drier weather would return Friday, with greater uncertainty next weekend. Models are split on various shortwaves and other features. Temperatures trend above normal from Tuesday through the rest of the forecast period. Wednesday is currently forecast to be the warmest day, especially south of Hwy 29, where readings will approach 90 and dew points will be in the 70s. Some heat index values around 100 degrees are possible. && .AVIATION...for 06Z TAF Issuance Issued at 1048 PM CDT Fri Jul 18 2025 The biggest change in the 06z TAFS was to delay the clearing trend on Saturday afternoon as cyclonic flow and lingering low level moisture should keep MVFR stratus across the area longer than the previous forecast indicated. Otherwise, the forecast is generally on track. Low pressure remains expected to bring IFR/MVFR ceilings/visibilities and scattered showers and thunderstorms late tonight through Sat morning. Confidence is relatively low regarding the coverage of thunderstorms and focused on central and east-central WI where the greatest instability will be. Think the rain threat will end early in the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kurimski/KLJ AVIATION.......MPC
Hazardous weather outlook, Jul 19, 4:11 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 411 AM CDT Sat Jul 19 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 411 AM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a chance for thunderstorms at times today across the area. While the storms this morning are not expected to be severe, there is a marginal risk for strong to severe storms this afternoon, mainly across central and east-central Wisconsin. The main hazards would be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday Smoke from the Canadian wildfires could reach the surface Sunday and Sunday night, which may lead to poor air quality across the region. There are chances for thunderstorms throughout next week. It is too early to determine specific timing and location details, but strong storms and heavy rainfall look most likely during the middle of the week. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any wind damage or hail to the National Weather Service in Green Bay. LMZ521-522-541>543-200915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 411 AM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Thunderstorms are possible today. Any thunderstorms could pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic thunderstorms are possible throughout next week, especially Tuesday through Thursday. Kurimski/KLJ
In the hours before
Local storm report, Jul 19, 5:36 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
536 AM CDT Sat Jul 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM Hail 1 W Merrill 45.18N 89.69W
07/19/2025 M0.50 Inch Lincoln WI Public
Report from mPING: Half-inch (0.50 in.).
&&
KJThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:00 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 60 min |
| Jul 19, 6:28 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 31 min |
| Jul 19, 7:06 AM CDT | Special Weather Statement | GRB | Shawano | 39 min |
| Jul 19, 4:20 PM CDT | Special Marine Warning | GRB | 85 min | |
| Jul 19, 4:23 PM CDT | Special Weather Statement | GRB | Manitowoc | 52 min |
| Jul 19, 4:57 PM CDT | Special Weather Statement | GRB | Manitowoc | 18 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.